# SDR CA050110009

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,818 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Emergency Exit
- Part time: 32,430 hours, 41,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT 20,000 FT AT MAX DIFFERENTIAL , FORWARD EMERGENCY EXIT DOOR WARNING LIGHT FLICKERED ON/ OFF , THEN CAME ON STEADY. WHEN CABIN DIFFERENTIAL BELOW 4.5 PSI WARNING LIGHT EXTINGUISHED. AIRCRAFT RETURNED TOORIGINATING AIRPORT. MAINTENANCE INSPECTION FOUND FORWARD EMERG EXIT DOOR SENSOR RIGGING EXCEDED MAX ALLOWABLE , GAP ADJUSTED AS PER MM. AIRCRAFT RETURNED TO SERVICE.
